An exponential turnpike theorem for dissipative discrete time optimal control problems - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2014

An exponential turnpike theorem for dissipative discrete time optimal control problems

Abstract

We investigate the exponential turnpike property for nite horizon undercounted discrete time optimal control problems without any terminal constraints. Considering a class of strictly dissipative systems we derive a boundedness condition for an auxiliary optimal value function which implies the exponential turnpike property. Two theorems illustrate how this boundedness condition can be concluded from structural properties like controllability and stabilizability of the control system under consideration.
Fichier principal
Vignette du fichier
turnpike.pdf (333.31 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00944266 , version 1 (10-02-2014)

Identifiers

Cite

Tobias Damm, Lars Grüne, Marleen Stieler, Karl Worthmann. An exponential turnpike theorem for dissipative discrete time optimal control problems. SIAM Journal on Control and Optimization, 2014, 52 (3), pp.1935-1957. ⟨10.1137/120888934⟩. ⟨hal-00944266⟩

Collections

SADCO TDS-MACS
124 View
343 Download

Altmetric

Share

Gmail Facebook X LinkedIn More